# SDR 98ZZZX3943

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4093W
- Make and model: Piper PA-31-350
- Aircraft serial: 318152176
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 461713
- Condition: Deteriorated
- Location: Fuselage
- Part time: 2,161 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD NOTICEABLE FUEL ODOR IN CABIN AFTER SITTING OVERNIGHT WITH FULL FUEL IN TANKS.  THERE WERE NO VISIBLE FUEL STAINS ON WINGS, FUEL PUMPS, LINES, OR GAUGES.  LEFT MAIN FUEL TANK WAS FOUND DETERIORATED ON THE UPPER SURFACE AND LEAKING THROUGH THE FABRIC.  TANK WAS MFG 2-97, AND REMOVED FROM SERVICE 9-98.
